# SDR CA021016004

- Difficulty date: July 2, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 4,635 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8550158260
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) BLEED VALVE LIGHT STAYS ON, VALVE STAYS OPEN IN FLIGHT. BLEED VALVE REPLACED WITH AIRWORTHY PART, DEFECT CORRECTED.
